Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finitely generic abelian lattice-ordered groups


Authors: Dan Saracino and Carol Wood
Journal: Trans. Amer. Math. Soc. 277 (1983), 113-123
MSC: Primary 03C60; Secondary 06F20
DOI: https://doi.org/10.1090/S0002-9947-1983-0690043-X
MathSciNet review: 690043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors characterize the finitely generic abelian lattice-ordered groups and make application of this characterization to specific examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C60, 06F20

Retrieve articles in all journals with MSC: 03C60, 06F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0690043-X
Keywords: Abelian lattice-ordered groups, finite forcing, hyperarchimedean $ l$-groups, existentially closed
Article copyright: © Copyright 1983 American Mathematical Society